# SDR SWAA2016050951629

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 19,472 hours, 11,513 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STAB STATION 157.10, 23.25 " AFT OF FWD SPAR.  REPAIRED SKIN IAW SRM.
